# SDR USAA001842

- Difficulty date: November 1, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 1 INCH, BS 676, RBL 25.  INSTALLED DOUBLER AND V CHANNEL PER EO 5791G632.  (M)
